Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Joint pain after exercising, popping sound from the knee. Stopped accutane. Is that the reason?

hi I m a 19 year old female, and I ve started having pain in my knees about 2 months ago. my joint pain started when I began working out, now all of my joints are cracking and making popping noises. my knees also creak when I put my hand over them and rock them. whats happening? I was on accutane for about more than a year. I ve stopped accutane about 2-3 weeks ago. I think it may have something to do with accutane, because my workouts haven t changed in intensity (moderate intensity) and I can not do them anymore.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
good evening,
I would recommend you see orthopedic surgeon.
its important for knee x-ray to be addition its also important to determine levels of calcium in your body.
based on results appropriate advice will be given
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor